# SDR DALA2019021501067

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 60,861 hours, 27,841 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INBOARD LAVATORY AUXILIARY LIGHT ABOVE DOOR INOPERATIVE. FOUND 28VDC INTERMITTENT AT TERMINAL BLOCK 7201VT-9. OPERATION CHECKS GOOD.
